# SDR A6WA201542711

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 34,838 hours, 32,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S614414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55370-2000-0074 OUTBOARD CLIP AT LBL 9 & OTBD CLIP AT RBL 9 ARE CRACKED AT FS 280 FLOOR SUPPORT BEAM.
